Hello we are in Spain My partner has started

Patient : Hello we are in Spain. My partner has started to take dobupal 37.5 mg. About 3/4 weeks ago with our gp back in England. We got here 2 weeks ago and was meant to be coming home today. He has been vomiting. He has constant stomach pains. He has a temperature. His persanality has changed. Been very short tempered. He is irritable. Trouble sleeping. But he always has trouble sleeping. He is having diarrhoea. And also constipated at the same time. He is refusing to see a doctor as he wants to be left alone. He has generally been feeling unwell . Please could you advise if this anti depressant is not suitable. We just want to get him back into the country. Ive tried to phone our gp. But they are closed. And phoned our local nhs and they said a doctor would not call out of the country. Please could you advise. Regards helen Williams. The patient is male and 46 yrs of age
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews